Alert archive / California / Wind Advisories in 2013

Wind Advisory 32, NWS San Diego, CA

April 9, 2013Riverside County, San Bernardino County, California

NWS San Diego, CA issued this wind advisory at Apr 9, 2013, 3:25 AM PDT for Riverside County, San Bernardino County, California. It took effect at Apr 9, 2013, 6:00 AM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2013, 3:25 AM PDT (10:25 UTC)
In effect from
Apr 9, 2013, 6:00 AM PDT
Expired
Apr 9, 2013, 2:00 PM PDT
In force
8 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 152 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 10.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2013-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2013-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
92 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

268 
WWUS76 KSGX 091025
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
325 AM PDT TUE APR 9 2013

...LOCALLY GUSTY NORTH WINDS INTO THIS AFTERNOON...

.A LOW PRESSURE SYSTEM CENTERED NEAR THE FOUR CORNERS WILL MOVE
SLOWLY EASTWARD TODAY WITH NORTH WINDS ALOFT BRINGING LOCALLY
GUSTY NORTH WINDS TO PORTIONS OF THE MOUNTAINS OF SAN BERNARDINO
AND RIVERSIDE COUNTIES...PORTIONS OF THE INLAND EMPIRE...AND
PORTIONS OF THE COACHELLA VALLEY TO THE NORTH AND EAST OF
INTERSTATE 10.

CAZ048-092100-
/O.CAN.KSGX.WI.Y.0030.000000T0000Z-130410T0000Z/
/O.NEW.KSGX.WI.Y.0032.130409T1300Z-130409T2100Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
325 AM PDT TUE APR 9 2013

...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT FROM 6 AM THIS MORNING TO 2 PM
PDT THIS AFTERNOON. 

* WINDS...AREAS OF NORTH WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* LOCATION...STRONGEST THROUGH AND BELOW NORTH-SOUTH PASSES AND
  CANYONS WITH STRONGEST WINDS BELOW THE CAJON PASS... INCLUDING
  RIALTO AND RANCHO CUCAMONGA.

* IMPACTS...WATCH FOR PALM FRONDS AND BROKEN TREE LIMBS.

* OUTLOOK...LOCALLY GUSTY NORTHEAST WINDS TO 35 MPH FOR TONIGHT
  AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ050-057-091130-
/O.CAN.KSGX.WI.Y.0030.000000T0000Z-130410T0000Z/
SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS-
325 AM PDT TUE APR 9 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

LOCALLY GUSTY NORTH WINDS TO 35 MPH FOR THE SANTA ANA MOUNTAINS
TODAY AND TO 30 MPH FOR THE SAN DIEGO COUNTY VALLEYS.

$$

CAZ056-092100-
/O.EXB.KSGX.WI.Y.0030.000000T0000Z-130409T2100Z/
RIVERSIDE COUNTY MOUNTAINS-
325 AM PDT TUE APR 9 2013

...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. 

* WINDS...AREAS OF NORTH WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH.

* LOCATION...STRONGEST FOR SLOPES IN THE EASTERN PORTIONS OF THE
  RIVERSIDE COUNTY MOUNTAINS.

* IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE
  LIMBS.

* OUTLOOK...LOCALLY GUSTY NORTHEAST WINDS TO 35 MPH FOR TONIGHT
  AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ055-061-092100-
/O.EXT.KSGX.WI.Y.0030.000000T0000Z-130409T2100Z/
SAN BERNARDINO COUNTY MOUNTAINS-COACHELLA VALLEY-
325 AM PDT TUE APR 9 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON.

* WINDS...AREAS OF NORTH WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH.

* LOCATION...ALONG COASTAL SLOPES OF THE SAN BERNARDINO COUNTY
  MOUNTAINS AND FOR AREAS NORTH AND EAST OF INTERSTATE 10 IN THE
  COACHELLA VALLEY.

* VISIBILITY...IN THE COACHELLA VALLEY LOCALLY REDUCED IN BLOWING
  DUST AND SAND.

* IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE
  LIMBS.

* REPORT...STRONGEST GUST SINCE MIDNIGHT OF 50 MPH AT SKY VALLEY
  IN THE COACHELLA VALLEY AT 2 AM FROM THE NORTHWEST.

* OUTLOOK...LOCALLY GUSTY NORTHEAST WINDS TO 35 MPH FOR TONIGHT
  AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CURRENT WIND GUST REPORTS ON THE WEB:
HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP

17
1 follow-up statement
625 
WWUS76 KSGX 092104
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
204 PM PDT TUE APR 9 2013

...NORTHEAST WINDS TO INCREASE AGAIN LATE TONIGHT INTO WEDNESDAY...MAINLY
THROUGH AND BELOW PASSES AND CANYONS...

THE LOCALLY GUSTY WINDS TODAY HAVE MOSTLY DIMINISHED...EXCEPT IN
THE NORTHERN PART OF THE COACHELLA VALLEY. HOWEVER...STRONG
NORTHEAST FLOW ALOFT WILL COMBINE WITH MOUNTAIN WAVES AND RESULT
IN LOCALLY STRONG GUSTY WINDS LATE TONIGHT INTO WEDNESDAY.
STRONGEST WINDS WILL BE IN THE MOUNTAINS AND VALLEYS...MAINLY
ALONG THE MOUNTAIN CRESTS AND THROUGH AND BELOW PASSES AND
CANYONS...AND LOCALLY IN THE NORTHERN COACHELLA VALLEY. LOCAL
GUSTS AROUND 50 MPH ARE EXPECTED. WINDS WILL INCREASE IN THE SAN
BERNARDINO COUNTY AND RIVERSIDE COUNTY MOUNTAINS AND THE SANTA ANA
MOUNTAINS AND FOOTHILLS AFTER MIDNIGHT...THEN SPREAD SOUTH INTO
THE SAN DIEGO COUNTY MOUNTAINS AND LOWER INTO THE VALLEYS AFTER
SUNRISE WEDNESDAY. WINDS WILL GRADUALLY DIMINISH WEDNESDAY.

CAZ055-056-100515-
/O.EXP.KSGX.WI.Y.0030.000000T0000Z-130409T2100Z/
/O.NEW.KSGX.WI.Y.0033.130410T0700Z-130410T2100Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
204 PM PDT TUE APR 9 2013

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PDT
WEDNESDAY...
...WIND ADVISORY WILL EXPIRE AT 2 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PDT
WEDNESDAY. 

* WINDS...AREAS OF NORTHEAST WINDS 15 TO 30 MPH WITH LOCAL GUSTS
  TO 50 MPH.

* TIMING...LATE TONIGHT THROUGH MIDDAY WEDNESDAY.

* LOCATION...STRONGEST ALONG CRESTS AND THROUGH AND BELOW PASSES
  AND CANYONS.

* IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN 
  TREE LIMBS. 

* OUTLOOK...WINDS WILL DIMINISH WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ048-100515-
/O.EXP.KSGX.WI.Y.0032.000000T0000Z-130409T2100Z/
/O.NEW.KSGX.WI.Y.0033.130410T1300Z-130410T2100Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
204 PM PDT TUE APR 9 2013

...WIND ADVISORY IN EFFECT FROM 6 AM TO 2 PM PDT WEDNESDAY...
...WIND ADVISORY WILL EXPIRE AT 2 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 2 PM PDT WEDNESDAY. 

* WINDS...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 45
  MPH.

* TIMING...WEDNESDAY MORNING THROUGH MIDDAY

* LOCATION...STRONGEST THROUGH AND BELOW PASSES AND CANYONS WITH
  STRONGEST WINDS BELOW THE CAJON PASS...INCLUDING RIALTO AND
  RANCHO CUCAMONGA.

* IMPACTS...WATCH FOR PALM FRONDS AND BROKEN TREE LIMBS.

* OUTLOOK...WINDS WILL DIMINISH WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ057-100515-
/O.NEW.KSGX.WI.Y.0033.130410T0700Z-130410T2100Z/
SANTA ANA MOUNTAINS AND FOOTHILLS-
204 PM PDT TUE APR 9 2013

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PDT
WEDNESDAY. 

* WINDS...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 45
  MPH.

* TIMING...LATE TONIGHT THROUGH MIDDAY WEDNESDAY

* LOCATION...STRONGEST THROUGH AND BELOW PASSES AND CANYONS.

* IMPACTS...WATCH FOR PALM FRONDS AND BROKEN TREE LIMBS.

* OUTLOOK...WINDS WILL DIMINISH WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ050-058-100515-
/O.NEW.KSGX.WI.Y.0033.130410T1300Z-130410T2100Z/
SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS-
204 PM PDT TUE APR 9 2013

...WIND ADVISORY IN EFFECT FROM 6 AM TO 2 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 2 PM PDT WEDNESDAY. 

* WINDS...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 45
  MPH.

* TIMING...WEDNESDAY MORNING THROUGH MIDDAY

* LOCATION...STRONGEST THROUGH AND BELOW PASSES AND CANYONS.

* IMPACTS...WATCH FOR PALM FRONDS AND BROKEN TREE LIMBS.

* OUTLOOK...WINDS WILL DIMINISH WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ061-100515-
/O.EXT.KSGX.WI.Y.0030.000000T0000Z-130410T2000Z/
COACHELLA VALLEY-
204 PM PDT TUE APR 9 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM PDT WEDNESDAY...

* WINDS...AREAS OF NORTH WINDS 15 TO 25 MPH WITH GUSTS TO 50
  MPH...MAINLY NORTH OF INTERSTATE 10.

* LOCATION...NORTH OF INTERSTATE 10.

* VISIBILITY...LOCALLY REDUCED IN BLOWING DUST AND SAND.

* IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE
  LIMBS.

* OUTLOOK...WINDS WILL GRADUALLY DIMINISH WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MAXWELL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Apr 8, 9:40 PM PDT, 5 hours 45 minutes earlier.

Area forecast discussion, Apr 8, 9:40 PM PDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
940 PM PDT MON APR 8 2013

.SYNOPSIS...
A COLD UPPER LOW OVER THE SOUTHWEST WILL MOVE SLOWLY EAST TUESDAY
AND WEDNESDAY. GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE ACROSS
THE REGION BEHIND THIS TROUGH THROUGH WEDNESDAY...STRONGEST IN AND
BELOW THE MOUNTAIN PASSES. IT WILL BE WARMER TUESDAY AND
WEDNESDAY...THEN TURN COOLER THURSDAY AND FRIDAY AS UPPER LEVEL LOW
MOVES ACROSS THE GREAT BASIN.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

THE STRONG...DAMAGING WINDS FROM EARLIER TODAY HAVE ABATED...BUT
GUSTY WINDS CONTINUE AROUND THE BACKSIDE OF THE COLD UPPER LOW
CENTERED OVER SOUTHERN UTAH THIS EVENING. GUSTY WINDS WILL PERSIST
THROUGH WEDNESDAY AS THE UPPER LOW SLOWLY MOVES EAST OVER
COLORADO...STRONGEST ON TUESDAY THROUGH AND BELOW THE NORTH-SOUTH
MOUNTAIN PASSES OF SAN BERNARDINO MOUNTAINS. THIS INCLUDES THE
COACHELLA VALLEY AND THE INLAND EMPIRE.

ON TUESDAY EVENING THE NORTH WINDS SHIFT NORTHEAST AND REMAIN FAIRLY
STRONG OUT OF THE NORTHEAST THROUGH WEDNESDAY. SURFACE PRESSURE
GRADIENTS ALSO TURN WEAKLY OFFSHORE WHICH WILL CONTRIBUTE TO THE
OFFSHORE WIND COMPONENT. SO WE WILL SEE A PERIOD OF BREEZY/WINDY
WEATHER ON WEDNESDAY TOO. THE WIND ADVISORIES THAT ARE IN EFFECT
THROUGH TUESDAY AFTERNOON MAY NEED TO BE EXTENDED THROUGH WEDNESDAY.

THE OTHER WEATHER FEATURE TO DISCUSS IS THE CLOUDS OVER THE HIGH
DESERTS AND SAN BERNARDINO MOUNTAINS THIS EVENING. THEY ARE
ASSOCIATED WITH A SHORTWAVE IN THE FAST NORTHERLY FLOW BEHIND THE
TROUGH. OROGRAPHICS HAVE ALSO CONTRIBUTE LIFT...BUT LIMITED MOISTURE
WILL KEEP ANY PRECIP AMTS LIGHT.

AFTER A COOL DAY TODAY WITH A RECORD LOW MAX OF 59 AT EL CAJON...THE
TEMPERATURES REBOUND TUESDAY AND WEDNESDAY WITH GREATEST WARMING
WEST OF THE MTNS DUE TO DOWNSLOPE FLOW AND THE ABSENCE OF THE MARINE
LAYER. HIGHS WEDNESDAY WILL LIKELY BE IN THE 70S AT MANY COASTAL
SITES AND IN THE 80S IN THE VALLEYS.

ON THURSDAY A WEAK UPPER LOW/TROUGH MOVING ACROSS THE GREAT BASIN
WILL BRING COOLING AS ONSHORE FLOW RETURNS AND THE HEIGHTS LOWER
SLIGHTLY. PREVAILING NORTHWEST FLOW WILL BRING DRY...SEASONAL
WEATHER THROUGH THE WEEKEND.

&&

.AVIATION...
080315Z...GUSTY W SFC WINDS 25 TO 40 KT OVER THE MTNS AND DESERTS
WILL GRADUALLY SHIFT N AND LOWER TO AROUND 15 TO 25 KT OVERNIGHT.
MOD-STG UDDFS...ROTORS...AND LLWS POSSIBLE OVER/E OF THE MTNS
THROUGH THIS EVENING. FOR TUE MORNING THROUGH TUE AFTERNOON...GUSTY
N WINDS WILL DEVELOP ALONG/SOUTH OF THE SAN BERNARDINO MTNS. MTN
WAVES WITH MOD-STG UDDFS AND LLWS POSSIBLE OVER THE INLAND EMPIRE
12-21Z...INCLUDING NEAR KONT...KRAL...AND KSBD. N WINDS WILL WEAKEN
DURING THE DAY.

OTHERWISE...SCT-BKN CLOUDS ALONG/W OF THE MTNS WITH BASES 2500-3500
FT MSL WILL GRADUALLY CLEAR OVERNIGHT AS OFFSHORE FLOW DEVELOPS.

&&

.MARINE...
WINDS HAVE DROPPED BELOW GALE FORCE OVER THE COASTAL WATERS. GUSTY
NW WINDS 20-30 KT WILL CONTINUE OVER THE COASTAL WATERS THROUGH
EARLY TUESDAY MORNING...TURNING N AND DECREASING DURING THE DAY
TUESDAY. IN ADDITION...COMBINED SEAS AT SAN CLEMENTE BASIN BUOY ARE
STILL AT 16 FT WITH A DOMINANT PERIOD OF 10 SECONDS. COMBINED SEAS
IN EXCESS OF 10 FT AND ROUGH SEAS WILL CONTINUE THROUGH TUE
MORNING...GRADUALLY LOWERING TUE AFTERNOON.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY THROUGH 5 PM PDT TUESDAY FOR THE COACHELLA VALLEY.

     WIND ADVISORY FROM 3 AM TO 5 PM PDT TUESDAY FOR THE SAN
     BERNARDINO COUNTY MOUNTAINS...THE INLAND EMPIRE...THE SAN
     DIEGO COUNTY VALLEYS...SANTA ANA MOUNTAINS AND FOOTHILLS.

     HIGH SURF ADVISORY UNTIL 2 PM PDT TUESDAY FOR THE ORANGE AND
     SAN DIEGO COUNTY BEACHES.

PZ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PDT TUESDAY FOR THE
     COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND
     OUT 60 NM.

&&

PUBLIC...MOEDE
AVIATION/MARINE...SS
Hazardous weather outlook, Apr 8, 4:15 PM PDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
415 PM PDT MON APR 8 2013

PZZ775-091200-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
415 PM PDT MON APR 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL WATERS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TONIGHT

GALE WARNING IN EFFECT. STRONG WEST WINDS AND HAZARDOUS BOATING
CONDITIONS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

CAZ042-043-048-050-055>058-060>062-091200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO
COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY
MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY
MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO
COUNTY DESERTS-
415 PM PDT MON APR 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAND AREAS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TONIGHT

STRONG GUSTY WEST WINDS THROUGH EARLY EVENING WITH STRONGEST GUSTS
IN THE MOUNTAINS AND DESERTS. THE WINDS WILL SHIFT NORTH LATE
TONIGHT.

HIGH SURF AND STRONG RIP CURRENTS AT THE BEACHES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY...GUSTY NORTH WINDS TO AROUND 50 MPH IN SAN BERNARDINO
MOUNTAIN AREAS...MOUNTAIN AND DESERT AREAS OF RIVERSIDE COUNTY...AND
THE INLAND EMPIRE.

TUESDAY NIGHT AND WEDNESDAY...GUSTY NORTHEAST WINDS TO AROUND 45 MPH
NEAR THE COASTAL MOUNTAIN SLOPES AND INLAND VALLEYS.

HIGH SURF AND STRONG RIP CURRENTS AT THE BEACHES THROUGH TUESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 6:16 PM PDTWind AdvisorySGXSan Bernardino5 hr
Apr 8, 9:09 PM PDTSmall Craft AdvisorySGX18 hr
Apr 9, 2:04 PM PDTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego23 hr

Nearby

Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.